Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 38, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 10 (1932)
PDF
Bull. Amer. Math. Soc. 38 (1932)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 10 (1932)
PDF
Bull. Amer. Math. Soc. 38 (1932)
Point sets in three and higher dimensions and their investigation by means of a unified analysis situs
R. L. Wilder PDF
Bull. Amer. Math. Soc. 38 (1932), 649-692
An inversive algorithm
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 38 (1932), 693-694
Note on triple systems
R. D. Carmichael PDF
Bull. Amer. Math. Soc. 38 (1932), 695-696
Quadratic partitions: paper IV
E. T. Bell PDF
Bull. Amer. Math. Soc. 38 (1932), 697-699
Heptagonal systems of eight lines in a plane
Louise D. Cummings PDF
Bull. Amer. Math. Soc. 38 (1932), 700-702
A note on normal division algebras of order sixteen
A. A. Albert PDF
Bull. Amer. Math. Soc. 38 (1932), 703-706
On unit-zero Boolean representations of operations and relations
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 38 (1932), 707-712
The Poisson integral for functions with positive real part
W. Cauer PDF
Bull. Amer. Math. Soc. 38 (1932), 713-717
Three theorems applicable to vibration theory
B. F. Kimball PDF
Bull. Amer. Math. Soc. 38 (1932), 718-723
A note on Fermat’s last theorem
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 38 (1932), 723-724
On certain characteristics of $k$-dimensional varieties in $r$-space
B. C. Wong PDF
Bull. Amer. Math. Soc. 38 (1932), 725-730
On the Lexis theory and the analysis of variance
H. L. Rietz PDF
Bull. Amer. Math. Soc. 38 (1932), 731-735
On polynomials in a Galois field
Leonard Carlitz PDF
Bull. Amer. Math. Soc. 38 (1932), 736-744
On Euler’s totient function
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 38 (1932), 745-751
On the relationship among the diagonal files of a Padé table
H. S. Wall PDF
Bull. Amer. Math. Soc. 38 (1932), 752-760